# SDR DALA2022080305339

- Difficulty date: August 1, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 84,385 hours, 39,054 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 661 BROKEN RIGHT COVER EMERGENCY LIGHT, AFTER REMOVAL WAS FOUND. CORRECTIVE ACTION: SUMMARY OF NRC: 00660 RIGHT COVER EMERGENCY LIGHT WAS REPAIRED PER B757-200 AMM 25-00. (2346073)
